| Model Number |
SN6AT5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Additional information has been requested.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that 3 months following an intraocular lens (iol) implant procedure, the iol was exchanged for another lens due to myopic.Additional information has been requested.